# SDR IPXA2019091746901

- Difficulty date: September 5, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING FIXED L/E BEADED DOUBLER IS CRACKED AT APPROX XOS 768 - XOS 772. REPAIRED CRACKED RT WING FIXED L/E BEADED DOUBLER BETWEEN XOS=768.27 - XOS=772.8 IAW SRM 57-40-02 REPAIR 15, FIGURE 205. (MAJOR)
